# SDR SWAA2023011089975

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,746 hours, 30,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1675; M1672.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATION M1675 AND M1672 PER AMM 33-51-06. OPS CHECK GOOD.
